Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 29, 2013, 10:35 AM CDT for Karnes County, Texas. It took effect at Sep 29, 2013, 5:28 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2013, 10:35 AM CDT (15:35 UTC)
- In effect from
- Sep 29, 2013, 5:28 PM CDT
- Expired
- Sep 29, 2013, 8:37 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2). The gauge peaked at 13.07 ft at Sep 29, 2013, 9:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
889
WGUS44 KEWX 291535
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SUN SEP 29 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC255-300935-
/O.NEW.KEWX.FL.W.0016.130929T2228Z-131001T2136Z/
/FCTT2.1.ER.130929T2228Z.131001T0000Z.131001T0936Z.NO/
1035 AM CDT SUN SEP 29 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 3.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 19.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY TUESDAY MORNING.
* IMPACT...AT 21.0 FEET...LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW
AREAS BELOW STOCKDALE TO BELOW PANNA MARIA. LOWER AREAS OF GOLIAD STATE PARK
DOWNSTREAM FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
SAN ANTONIO RIVER
FALLS CITY 6 17 3.8 SUN 10 AM 17.8 15.8 6.1 2.2 1.4
$$1 follow-up statement
654
WGUS84 KEWX 300137
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT SUN SEP 29 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
CIBOLO CREEK NEAR FALLS CITY AFFECTING KARNES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC255-300207-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-131001T2136Z/
/FCTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
837 PM CDT SUN SEP 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* AT 8:15 PM SUNDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13 AROUND 13 FEET
OVERNIGHT THEN HAVE A SECONDARY RISE LATE MONDAY REMAINING UNDER FLOOD
STAGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
SAN ANTONIO RIVER
FALLS CITY 6 17 13.1 SUN 08 PM 9.5 1.3 0.9 0.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 10:35 AM CDT, 0 minutes earlier.
Area forecast discussion, Sep 29, 10:35 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1035 AM CDT SUN SEP 29 2013 .UPDATE... THE 15Z MSAS SFC ANALYSIS DEPICTED THE COLD FRONT OVER THE COASTAL PLAINS WITH SOUTH CENTRAL TEXAS EXPERIENCING EXTENSIVE POST-FRONTAL CLOUDINESS. AREA VAD WIND PROFILES SHOW NORTHERLY WINDS FROM THE SFC TO 3K FT...INDICATING WEAK CAA. THE IR/WV SATELLITE LOOP DEPICTS THE UPPER LEVEL TROF AXIS BISECTING OUR REGION FROM SW TO NE. BECAUSE OF THIS ...WILL CONTINUE WITH ISOLATED SHOWERS THIS AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE ACROSS OUR EXTREME SOUTHERN COUNTIES...NEARER THE FRONTAL BOUNDARY AND ASSOCIATED UPPER LEVEL TROF AXIS. NORTHERLY SFC WINDS AND CLOUD COVER WILL IMPACT TODAYS HIGH TEMPS ACROSS THE MAJORITY OF THE REGION. WE WILL BE USING THE 14Z LAMP AS A STARTING POINT TO ADJUST THE HIGH TEMPS...SO WILL ADJUST HIGHS DOWNWARD 3 TO 5 DEGREES MOST LOCATIONS. GRIDS AND TEXT PRODUCTS UPDATED. && .PREV DISCUSSION... /ISSUED 706 AM CDT SUN SEP 29 2013/ UPDATE... CANCELED THE FLASH FLOOD WATCH AS RAINFALL INTENSITY HAS DECREASED AND SHIFTED EAST IN THE LAST FEW HOURS. MCV NOTED ON RADAR LOOP JUST SE OF SAN ANTONIO WHICH COULD BE A FOCUS FOR ADDITIONAL CONVECTION THIS AFTERNOON...BUT LIKELY EAST OF OUR AREA. UPDATES OUT SHORTLY. PREV DISCUSSION... /ISSUED 557 AM CDT SUN SEP 29 2013/ AVIATION... A SLOW MOVING COLD FRONT ACROSS S CENTRAL TX AND INTERACTING WITH A MOIST UNSTABLE AIRMASS WILL RESULT IN SCATTERED TO NUMEROUS SHRA/TSRA THIS MORNING. VARIABLE MVFR-IFR CIGS/VSBYS ASSOCIATED WITH THE PCPN THIS MORNING INTO THIS AFTERNOON. THE SHRA/TSRA WILL DECREASE FROM THE WEST THIS AFTERNOON AND EVENING AS A DRIER WESTERLY FLOW DEVELOPS ALOFT AND THE COLD FRONT PUSHES TO THE UPPER TX COAST. PREVAILING VFR CONDITIONS DEVELOPING FROM THE WEST LATE THIS MORNING BECOMING VFR MOST ALL AREAS THIS AFTERNOON...EXCEPT IN THE SHRA/TSRA EAST OF THE I35 CORRIDOR. VFR CONDITIONS MOST ALL AREAS THIS EVENING INTO THE OVERNIGHT HOURS. WINDS SHIFTING TO N-NELY AT 5-10 KNOTS BEHIND THE COLD FRONT. PREV DISCUSSION... /ISSUED 319 AM CDT SUN SEP 29 2013/ SHORT TERM (TODAY THROUGH MONDAY)... MAIN FOCUS IS THE LOCALLY HEAVY RAINS ASSOCIATED WITH THE SLOW MOVING COLD FRONT NEAR THE I35 CORRIDOR THIS MORNING THAT IS INTERACTING WITH A VERY MOIST AIRMASS. WITH THE EXCESSIVE RAINFALL RATES ASSOCIATED WITH THESE STORMS...HAVE ISSUED A FLASH FLOOD WATCH THRU NOON TODAY WITH ESTIMATED WIDESPREAD 1-2 INCH AMOUNTS AND LOCALLY HEAVY 3-5 INCHES. SHOULD SEE CONVECTION TAPER OFF FROM THE WEST BY THE AFTERNOON AND END ACROSS THE NW BY THIS EVENING AS A DRIER W-NWLY FLOW EVOLVES AND THE FRONTAL BOUNDARY PUSHES TO THE MID AND UPPER TX COAST. HAVE KEPT SLIGHT CHANCES OVER THE SERN CWA AS REMNANTS OF FRONTAL BOUNDARY COULD GENERATE ISOLATED SHOWERS/STORMS TONIGHT INTO MONDAY. OTHERWISE SLIGHTLY COOLER NORTH TONIGHT BEHIND THE FRONT...BUT WARMING UP AGAIN INTO TO ABOVE SEASONAL NORMS MONDAY WITH MID 80S NORTH TO LOWER 90S SOUTHWEST. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... SLY LOW LEVEL WINDS RETURN MONDAY NIGHT WITH A WEAK UPPER RIDGE BUILDING IN INTO WEST TX...AND A WEAK UPPER TROUGH/LOW OVER THE LOWER MS VALLEY. THIS WILL KEEP A DRY NW-NLY MID LEVEL FLOW ACROSS S TX INTO THE MID WEEK. ABOVE NORMAL TEMPERATURES CONTINUING AND ONLY SILENT 10 PERCENT POPS. BY THURSDAY-FRIDAY THE MID LEVEL FLOW BECOMES MORE WESTERLY AS A TROUGH DROPS SEWD ACROSS THE NRN ROCKIES. THE TROUGH CONTINUES SEWD INTO THE MID-WEST FRIDAY AND DRIVES A COLD FRONT INTO TX FRIDAY...WITH THE GFS BEING THE FASTER MODEL BRINGING THE COLD FRONT INTO THE HILL COUNTRY IN THE AFTERNOON WHILE THE ECWMF IS ABOUT 8-12 HOURS SLOWER. HAVE INCLUDED SLIGHT CHANCE POPS STARTING FOR FRIDAY AFTERNOON ACROSS THE NRN CWA WITH SLIGHT CHANCE AREA WIDE FRIDAY NIGHT AND EAST EARLY SATURDAY. COOLER AND DRIER SATURDAY AFTERNOON INTO SUNDAY WITH TEMPERATURES CLOSER TO SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 80 66 90 68 91 / 40 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 80 63 88 64 89 / 40 10 10 - - NEW BRAUNFELS MUNI AIRPORT 81 65 90 65 91 / 40 10 - - - BURNET MUNI AIRPORT 79 62 87 65 87 / 30 - - - - DEL RIO INTL AIRPORT 85 67 89 69 91 / 10 - - - - GEORGETOWN MUNI AIRPORT 80 63 87 64 88 / 40 10 - - - HONDO MUNI AIRPORT 80 65 93 67 93 / 40 10 - - - SAN MARCOS MUNI AIRPORT 81 64 88 65 89 / 40 10 10 - - LA GRANGE - FAYETTE REGIONAL 80 71 91 71 92 / 40 20 20 10 10 SAN ANTONIO INTL AIRPORT 81 66 91 69 92 / 40 10 - - - STINSON MUNI AIRPORT 82 68 92 70 93 / 40 10 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 29, 7:11 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 711 AM CDT SUN SEP 29 2013 TXZ171>173-183>194-202>209-217>225-228-301215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 711 AM CDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 29, 8:48 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 ENE CIBOLO 29.58N 98.22W
09/29/2013 M5.64 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL AMOUNT
&&
EVENT NUMBER EWX1300589
CVPLocal storm report, Sep 29, 8:51 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
09/29/2013 M6.34 INCH TRAVIS TX MESONET
24 HOUR RAINFALL AMOUNT
&&
CORRECTED SOURCE
EVENT NUMBER EWX1300587
CVPLocal storm report, Sep 29, 8:55 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 WNW ZORN 29.79N 98.07W
09/29/2013 M7.30 INCH COMAL TX COCORAHS
24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300591
CVPLocal storm report, Sep 29, 8:56 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HEAVY RAIN 1 NE CIBOLO 29.58N 98.22W
09/29/2013 E4.00 INCH GUADALUPE TX TRAINED SPOTTER
ESTIMATED 24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300592
CVPLocal storm report, Sep 29, 8:57 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.02W
09/29/2013 M4.05 INCH HAYS TX COAST GUARD
24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300593
CVPLocal storm report, Sep 29, 8:59 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM HEAVY RAIN 4 W RIO MEDINA 29.43N 98.95W
09/29/2013 M2.50 INCH MEDINA TX PUBLIC
2.50 INCHES OF RAIN IN 90 MINUTES.
0309 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
09/29/2013 COMAL TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN COMAL COUNTY.
0315 AM FLASH FLOOD HONDO 29.36N 99.16W
09/29/2013 MEDINA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING IN HONDO.
0319 AM HEAVY RAIN 4 E CANYON LAKE DAM 29.87N 98.19W
09/29/2013 M3.00 INCH COMAL TX COCORAHS
THREE INCHES OF RAIN IN PAST TWO HOURS.
0330 AM HEAVY RAIN 3 ENE PFLUGERVILLE 30.46N 97.57W
09/29/2013 M5.18 INCH TRAVIS TX TRAINED SPOTTER
LOW WATER CROSSING ON KELLY LN FLOODED WITH THREE FEET
OF WATER.
0351 AM HEAVY RAIN 7 NNE NEW BRAUNFELS 29.80N 98.07W
09/29/2013 E4.00 INCH COMAL TX NWS EMPLOYEE
NWS EMPLOYEE REPORTED A STORM TOTAL SO FAR OF 7.4
INCHES SINCE SATURDAY MORNING. ESTIMATED 4 TO 4.5 INCHES
IN THE LAST 6 HOURS.
0500 AM FLASH FLOOD 3 WSW FENTRESS 29.74N 97.82W
09/29/2013 GUADALUPE TX NWS EMPLOYEE
FLASH FLOODING AT THE INTERSECTION OF FM 20 AND FM 621.
TIME IS APPROXIMATE.
0600 AM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.02W
09/29/2013 M4.05 INCH HAYS TX COAST GUARD
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 11 E COUPLAND 30.47N 97.20W
09/29/2013 M6.80 INCH WILLIAMSON TX COCORAHS
24 HOUR RAINFALL AMOUNT
0700 AM HEAVY RAIN 4 NNW LULING 29.74N 97.67W
09/29/2013 M3.63 INCH CALDWELL TX COCORAHS
24 HOUR RAINFALL AMOUNT
0717 AM HEAVY RAIN 3 SSE NEW BRAUNFELS 29.66N 98.10W
09/29/2013 M4.74 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN KINGSBURY 29.65N 97.82W
09/29/2013 M4.65 INCH GUADALUPE TX CO-OP OBSERVER
OVERNIGHT RAINFALL AMOUNT
0800 AM HEAVY RAIN 6 NNE NEW BRAUNFELS 29.78N 98.08W
09/29/2013 M6.54 INCH COMAL TX COCORAHS
24 HOUR RAINFALL AMOUNT
0800 AM HEAVY RAIN 1 ENE CIBOLO 29.58N 98.22W
09/29/2013 M5.64 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL AMOUNT
0800 AM HEAVY RAIN 7 WNW ZORN 29.79N 98.07W
09/29/2013 M7.30 INCH COMAL TX COCORAHS
24 HOUR RAINFALL TOTAL
0801 AM HEAVY RAIN 2 SE SPRING BRANCH 29.85N 98.38W
09/29/2013 M4.72 INCH COMAL TX PUBLIC
0805 AM HEAVY RAIN SUTHERLAND SPRINGS 29.27N 98.07W
09/29/2013 M5.25 INCH WILSON TX PUBLIC
RAINFALL AMOUNT FROM 6 PM LAST EVENING TO 8 AM THIS
MORNING.
0820 AM HEAVY RAIN 5 E NEW BRAUNFELS 29.70N 98.03W
09/29/2013 M4.78 INCH GUADALUPE TX NWS OFFICE
24 HOUR RAINFALL AT NWS OFFICE
0827 AM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
09/29/2013 M6.34 INCH TRAVIS TX MESONET
24 HOUR RAINFALL AMOUNT
0853 AM HEAVY RAIN 1 NE CIBOLO 29.58N 98.22W
09/29/2013 E4.00 INCH GUADALUPE TX TRAINED SPOTTER
ESTIMATED 24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300574 EWX1300575 EWX1300576 EWX1300577 EWX1300578
EWX1300579 EWX1300581 EWX1300593 EWX1300585 EWX1300588 EWX1300590
EWX1300580 EWX1300586 EWX1300589 EWX1300591 EWX1300582 EWX1300583
EWX1300584 EWX1300587 EWX1300592
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 10:40 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Sep 28, 10:58 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Sep 28, 11:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
| Sep 29, 1:48 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 5 hr |
| Sep 29, 1:56 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Sep 29, 2:00 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more | 5 hr |
| Sep 29, 3:21 AM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| Sep 29, 4:25 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Sep 29, 5:20 AM CDT | Areal Flood Advisory | EWX | Bexar, Wilson | 2 hr |
| Sep 29, 6:39 AM CDT | Areal Flood Advisory | EWX | Lee | 111 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 105 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 105 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 105 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Gonzales | 10 hr |
| Sep 29, 1:19 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 8 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.